# SDR AALA20140616006

- Difficulty date: June 13, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 62,759 hours, 7,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 DOOR EXTERIOR LIGHT INOPERATIVE.  REPLACED LAMP FOR LT NR 3 DOOR EXTERIOR LIGHT.  OPERATIONS CHECKED NORMAL.
